RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 6, Pages 1269–1272 (Mi dan33543)  

MATHEMATICS

A maximum principle for hyperbolic equations and its application to equations of mixed type

M. E. Lerner

Kuibyshev Polytechnic Institute

Full text: PDF file (454 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.4
Presented: I. N. Vekua
Received: 14.03.1967

Citation: M. E. Lerner, “A maximum principle for hyperbolic equations and its application to equations of mixed type”, Dokl. Akad. Nauk SSSR, 177:6 (1967), 1269–1272

Citation in format AMSBIB
\Bibitem{Ler67}
\by M.~E.~Lerner
\paper A maximum principle for hyperbolic equations and its application to equations of mixed type
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 6
\pages 1269--1272
\mathnet{http://mi.mathnet.ru/dan33543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222489}
\zmath{https://zbmath.org/?q=an:0169.43201}


Linking options:
  • http://mi.mathnet.ru/eng/dan33543
  • http://mi.mathnet.ru/eng/dan/v177/i6/p1269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019